# SDR QXEA2016120900792

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,622 hours, 18,795 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0006
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 13,884 hours, 11,488 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, NR 2 PROP DID NOT APPEAR TO BE FULLY FEATHERED. REMOVED THE NR 2 OVERSPEED GOVERNOR IAW AMM 61-20-26-000-801.   REPLACED #2 ENGINE OSG IAW AMM TASK 61-20-26-400-801. OPS TEST GOOD. LEAK CHECK GOOD. PERFORMED FUNTIONAL TEST OF PROP TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801, FUNCTIONAL TEST GOOD. PERFORMED #2 PROP FEATHER CHECK IAW AMM TASK 71-00-00-868-819, CHECK GOOD. NO FURTHER DEFECTS NOTED.
